# SDR 00FDEA00043

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Engine: Ge CF680C2D1F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

00-24 - AC AIR TURN BACK DUE TO NR 1 BLD LOW ALERT.  NR 2 BLD WAS ALREADY DEFERRED.  NO LEAKS NOTED, FOR T/S MANUALLY CLOSED AND LOCKED APU LOAD BLD VALVE.  REMOVED AND INSTALLED APU LOAD BLEED VALVE REF WRI 49-50/5443.   PRESSURE DECAY TEST ALL PASSED.  A/C OK FOR SERVICE.
